# SDR ASAA0946373

- Difficulty date: August 2, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C348154
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK RIB LOWER CHORD AT WBL 135.5 CRACKED IN RADIUS BETWEEN STRINGER NR 2 AND NR 3 O/B OF HYDRAULIC HEAT EXCHANGER.  CUT OUT DAMAGED SECTION OF CHORD, INSTALLED FILLERS AND TEE.
